Fermat's finale

 
Published: Saturday 04 July 2015

A whole issue of the journal Annals ofMathematics is to be devoted to a proof of Fermat's Last Theorem, arguably the most famous of mathematical problems (Science, Vol 268, No 5214).

The proof, first announced by Princeton mathematician Andrew Wiles about 2 years ago, is now corrected and all the gaps pointed out by reviewers in its original form, filled by Wiles and his former student R Taylor.

Subscribe to Weekly Newsletter :

Comments are moderated and will be published only after the site moderator’s approval. Please use a genuine email ID and provide your name. Selected comments may also be used in the ‘Letters’ section of the Down To Earth print edition.